# SDR WWMA9600066

- Difficulty date: August 16, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N326AE
- Make and model: Saab 340B
- Aircraft serial: 340B326
- System (JASC): 2611 · Smoke Detection
- Part: Smoke Det
- Part number: 72111121000
- Condition: Dirty
- Location: Cargo Compt
- Stage of operation: TX
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE CARGO SMOKE LIGHT ILLUMINATED WHEN THE CARGO DOOR WAS OPENED TO REMOVE BAGS.  MAINTENANCE COULD NOT DUPLICATE PROBLEM.  BOTH CARGO SMOKE DETECTORS WERE CLEANED AND THE AIRCRAFT WAS RETURNED TO SERVICE.
